# SDR CALA2018020900498

- Difficulty date: February 7, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 89,448 hours, 15,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 423478
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT BATTERY PACK CAPACITY CHECK,  FOUND THE BATTERY INOPERATVE. THE BATTERY PACK WAS REPLACED.  OPS TESTED NORMAL IAW AMM 33-51-06-960- 802, REV 81.
